# SDR CALA0101030

- Difficulty date: December 14, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 50,616 hours, 26,345 cycles
- System (JASC): 5240 · Service Doors
- Part: Torque Tube
- Part number: 6552873195
- Condition: Corroded
- Location: R-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR FUSELAGE TORQUE TUBE CORRODED. THE TORQUE TUBE WAS REMOVED AND REPLACED IAW MM 52-41-41.
